Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Albuquerque, NM

June 29, 2013Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 29, 2013, 6:32 PM MDT for Roosevelt County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2013, 6:32 PM MDT (00:32 UTC)
Expired
Jun 29, 2013, 7:00 PM MDT
In force
28 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
2735 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WUUS55 KABQ 300032
SVRABQ
NMC041-300100-
/O.NEW.KABQ.SV.W.0113.130630T0032Z-130630T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SAT JUN 29 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 700 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  ARCH...OR ABOUT 13 MILES EAST OF PORTALES...AND MOVING SOUTHEAST AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROGERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3386 10322 3413 10330 3426 10304 3424 10303
      3396 10303
TIME...MOT...LOC 0032Z 331DEG 12KT 3413 10311

$$
2 follow-up statements
893 
WWUS55 KABQ 300049
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT SAT JUN 29 2013

NMC041-300100-
/O.CON.KABQ.SV.W.0113.000000T0000Z-130630T0100Z/
ROOSEVELT-
649 PM MDT SAT JUN 29 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ROOSEVELT COUNTY UNTIL 700 PM MDT...

AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ARCH...OR ABOUT 13 MILES SOUTHEAST OF PORTALES...MOVING
SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROGERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3410 10326 3421 10305 3396 10303 3386 10322
TIME...MOT...LOC 0049Z 355DEG 16KT 3405 10315

$$
872 
WWUS55 KABQ 300100
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT SAT JUN 29 2013

NMC041-300110-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-130630T0100Z/
ROOSEVELT-
700 PM MDT SAT JUN 29 2013

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL ROOSEVELT
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3410 10326 3421 10305 3396 10303 3386 10322
TIME...MOT...LOC 0049Z 355DEG 16KT 3405 10315

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:39 PM MDT, 53 minutes earlier.

Area forecast discussion, Jun 29, 5:39 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT SAT JUN 29 2013

.AVIATION...
00Z TAF CYCLE
VFR CONDITIONS ARE FORECAST OUTSIDE OF SCATTERED SHOWERS AND
THUNDERSTORMS...WHERE BRIEF IFR CONDITIONS ARE POSSIBLE WITH HEAVY
RAIN AND POTENTIAL FOR BLOWING DUST FROM OUTFLOWS. LOOKING FOR AN
INCREASE IN COVERAGE SUNDAY...WITH MORE POTENTIAL IMPACTS TO TAF
SITES BY AFTERNOON AND EARLY EVENING. AT KABQ...AN EAST WIND IS
FORECAST WITH GUSTS TO NEAR 32 KTS TONIGHT...BUT LOW CONFIDENCE ON
THE TIMING. A STRONGER EASTERLY PUSH APPEARS LIKELY SUNDAY NIGHT.

11

&&

.PREV DISCUSSION...310 PM MDT SAT JUN 29 2013...
...SIGNIFICANT UPTICK IN SHOWERS AND STORMS EXPECTED FOR CENTRAL
TO EASTERN NM ON SUNDAY...

HIGH PRESSURE HAS NUDGED FARTHER WEST OF THE FOUR
CORNERS TODAY. WESTERLIES ALOFT HAVE BEEN CHOKED AWAY FOR A FEW
DAYS NOW...AND CONSEQUENTLY THE MONSOONAL MOISTURE IS ARRIVING DAY
BY DAY. PRECIPITABLE WATER CONTINUES TO TREND UPWARD...AND THIS
WILL FEED BETTER COVERAGE OF SHOWERS AND STORMS WITH BETTER
RAINFALL EFFICIENCY. WHILE TODAY'S CROP OF STORMS IS STILL IN
GROWTH...MANY CELLS ALREADY SEEM TO BE PRODUCING HEAVIER RAINFALL
RATES PER RADAR AND GROUND REPORTS. NEAR THE DIVIDE AND POINTS
WEST STORMS WILL STILL TAKE ON A DRIER VARIETY DUE TO LESS
BOUNDARY LAYER MOISTURE...ALTHOUGH THIS HAS ALSO BEGUN TO SLOWLY
TREND UPWARD. THE WESTERN TIER OF ZONES WILL ALSO HOLD THE HIGHEST
DEPARTURES FROM NORMAL TEMPERATURE-WISE TODAY. A MODEST WESTWARD
SEEPAGE OF THE MORE MOIST AIRMASS WILL TRANSPIRE TONIGHT WITH
POTENTIAL FOR AN EASTERLY GAP/CANYON WIND IN THE ABQ METRO AND
OTHER FAVORED LOCALES DOWNWIND OF CANYONS. IF ANY CONVECTIVE
CLUSTERS SUSTAIN THEMSELVES EAST OF THE CENTRAL MOUNTAIN
CHAIN...THIS COULD ENHANCE THE GAP WIND POTENTIAL...OTHERWISE THE
SYNOPTIC COMPONENT LOOKS RATHER MEAGER.

BY SUNDAY A SYNOPTIC EAST SOUTHEASTERLY WIND WILL INVADE THE
PLAINS OF NM...AND THE UPPER HIGH WILL CONTINUE TO REMAIN WEST OF
THE FOUR CORNERS WHILE AMPLIFYING. MOISTURE WILL CONTINUE TO
INCREASE AND PWATS MAY APPROACH AN INCH IN THE CENTRAL PARTS OF
THE STATE. THIS SHOULD FUEL AN EVEN BETTER COVERAGE OF
STORMS...AND WITH THE SOUTHEASTERLY SURFACE WINDS MESHING UP WITH
NORTHERLY WINDS ALOFT IN THE PLAINS...SOME STRONG TO SEVERE CELLS
WILL BE POSSIBLE AMIDST HIGH BULK SHEAR ENVIRONMENT. STORMS LOOK
TO LAST WELL INTO THE EVENING AND AFTER MIDNIGHT WITH THE GFS
MODEL REMAINING VERY AGGRESSIVE IN TERMS OF ATMOSPHERIC PWATS AND
QPF. THIS IS A BIT ANOMALOUS COMPARED TO LONGSTANDING GFS RULES OF
THUMB...BUT IT SEEMS VERY PLAUSIBLE GIVEN POTENTIAL FOR SOME
DYNAMICS ALOFT TO AID STORM LIFE CYCLES.

MONDAY GUIDANCE LOWERS IN TERMS OF TEMPERATURE AND POPS...MAINLY
DUE TO ONGOING CONVECTION FROM SUNDAY NIGHT. IT IS LIKELY
EXCESSIVE DEBRIS CLOUDS AND A WORKED OVER ATMOSPHERE WILL BE
SLOWER TO GIVE IN TO STORM DEVELOPMENT MONDAY AFTERNOON. HAVE KEPT
THIS IN MIND WHILE CONSTRUCTING TEMPERATURE/POP FORECAST FOR
MONDAY...BUT RELATIVELY HIGH POPS ARE STILL GOING TO BE THE RULE. THE
REMAINDER OF THE WEEK APPEARS TO ALSO REMAIN QUITE ACTIVE.

UPPER HIGH WILL TURN EXTREMELY ELONGATED ON A NORTH SOUTH
AXIS WITH CENTROID OVER NEVADA...AND MOISTURE WILL REMAIN INTACT
OVER MOST OF NM THROUGH MIDDLE OF NEXT WEEK. PERIODIC MOISTURE
REINFORCEMENTS FROM THE EAST WILL ALSO OCCUR THROUGH THE END OF
THE WEEK. NOT UNTIL NEXT WEEKEND DOES THE UPPER HIGH BEGIN TO FALL
BACK EASTWARD OVER NM. STILL...SUFFICIENT MOISTURE SHOULD BE ABLE
TO BE RECYCLED THROUGH THIS TIME FRAME.

52

.FIRE WEATHER...
UPPER LEVEL HIGH CURRENTLY CENTERED OVER NORTHWEST ARIZONA AS
BACK DOOR FRONT HAS STALLED IN THE NORTHEAST PLAINS. CONVECTION
THIS AFTERNOON DEVELOPED OVER THE HIGH TERRAIN AND MOVED GENERALLY
TO THE SOUTH...WITH SOME SMALL FOOTPRINTS OF MODERATE TO HEAVY
RAIN. MORE ACTIVITY TO THE NORTH IN COLORADO AND EXPECT COVERAGE
TO INCREASE ESPECIALLY NORTH AND NORTHEAST INTO THE EVENING HOURS.
RH BELOW 15 PERCENT ACROSS MUCH OF THE NORTHWEST PLATEAU AND
HIGHLANDS...THUS STILL EXPECTING SOME DRY THUNDERSTORMS WITH GUSTY
OUTFLOW POSSIBLE IN THIS AREA. OVERNIGHT RH RECOVERIES LOOK TO BE
FAIR WEST AND IN PORTIONS OF THE CENTRAL VALLEYS...WITH GOOD TO
EXCELLENT RECOVERIES ELSEWHERE. MODERATE GAP WIND EVENT WILL USHER
IN SOME HIGHER DEWPOINTS INTO THE CENTRAL VALLEYS BUT NOT MUCH
FARTHER WEST.

THE UPPER HIGH AMPLIFIES ON SUNDAY WHILE REMAINING NEARLY
STATIONARY. WITH INCREASED MOISTURE IN THE WAKE OF THE FRONT
COVERAGE OF WETTING RAIN WILL INCREASE ON SUNDAY...STILL FAVORING
THE HIGHER TERRAIN BUT INCREASED COVERAGE IS EXPECTED OVER THE
EASTERN HIGHLANDS AS WELL. SIMILAR MOTION TO TODAY WITH MOVEMENT
GENERALLY TO THE SOUTH. STILL DRY NORTHWEST PLATEAU AND HIGHLANDS
WITH HIGH HAINES OF 6...THUS DRY THUNDERSTORMS HAVE BEEN
MAINTAINED THERE. TEMPERATURES DECREASE ALL ZONES AND ESPECIALLY
EAST WHERE TEMPERATURES WILL FINALLY FALL BELOW SEASONAL AVERAGES.
ANOTHER GAP WIND EVENT...POSSIBLY STRONGER...WILL TRANSPORT LOW
LEVEL MOISTURE INCREASES TO THE ARIZONA BORDER. OVERNIGHT RH
RECOVERIES LOOK TO BE GOOD TO EXCELLENT ALL AREAS BUT THE NORTHWEST
PLATEAU.

MORE COOLING ON MONDAY WITH CHANCES OF WETTING RAIN MOST
LOCATIONS...WITH LESS ACTIVITY ACROSS THE THE CENTRAL VALLEY AND
NORTHWEST PLATEAU. EXTENDED MODELS MAINTAIN THE UPPER HIGH TO OUR
WEST THROUGH THE WORK WEEK...WITH THE CENTER POSSIBLY AS FAR WEST AS
SOUTHERN NEVADA. THEREFORE...EXPECT A CONTRAST TO PERSIST THROUGH
THE WEEK WITH DRY CONDITIONS AND HIGH HAINES ACROSS THE EXTREME
NORTHWEST AND WEST ZONES...WITH RECYCLED MOISTURE SUPPORTING DAILY
ROUNDS OF WETTING RAIN FOCUSED OVER AND EAST OF THE CENTRAL HIGH
TERRAIN. TEMPERATURES GRADUALLY WARM WEDNESDAY THROUGH FRIDAY AS
COVERAGE GRADUALLY DECREASES.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 29, 5:53 AM MDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 AM MDT SAT JUN 29 2013

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
553 AM MDT SAT JUN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND 9
PM MDT OVER UNION COUNTY. THE MAIN THREATS WILL BE HIGH WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

POCKETS OF HEAVY RAINFALL EACH AFTERNOON OR EVENING FROM SUNDAY
THROUGH WEDNESDAY IS POSSIBLE...WHERE LOCALIZED AREAS OF FLASH
FLOODING MAY OCCUR. THIS IS ESPECIALLY A CONCERN ON RECENT BURN
SCARS.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT HIGH WINDS...LARGE HAIL OR FLASH FLOODING.

40

In the hours before

Special weather statement, Jun 29, 5:23 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT SAT JUN 29 2013

NMZ527-530-300015-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
523 PM MDT SAT JUN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY THROUGH 615
PM MDT...

AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRENVILLE...OR ABOUT 16 MILES SOUTHEAST OF
DES MOINES...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MOUNT DORA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES TO OR BELOW A HALF MILE AT TIMES.

&&

LAT...LON 3624 10317 3612 10379 3660 10390 3669 10353
TIME...MOT...LOC 2322Z 333DEG 20KT 3654 10367

43

43
Special weather statement, Jun 29, 6:20 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 PM MDT SAT JUN 29 2013

NMZ507-519-300100-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
620 PM MDT SAT JUN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA...SOUTHWESTERN
BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES THROUGH 700 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF MESITA...OR ABOUT 10 MILES
SOUTHEAST OF LAGUNA PUEBLO...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
  RURAL NORTHWESTERN VALENCIA COUNTY...
  RURAL EASTERN CIBOLA COUNTY...
  RURAL SOUTHWESTERN BERNALILLO COUNTY...

BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES TO OR EVEN BELOW ONE HALF MILE AT TIMES.

&&

LAT...LON 3487 10691 3472 10703 3469 10732 3505 10738
      3513 10718
TIME...MOT...LOC 0019Z 333DEG 19KT 3497 10720

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:20 PM MDTSpecial Weather StatementABQValencia40 min
Jun 29, 7:17 PM MDTSpecial Weather StatementABQSocorro58 min
Jun 29, 7:43 PM MDTSpecial Weather StatementABQQuay32 min
Jun 30, 1:46 PM MDTSevere Thunderstorm WarningABQColfax, Union59 min
Jun 30, 2:27 PM MDTSpecial Weather StatementABQ48 min
Jun 30, 3:41 PM MDTSpecial Weather StatementABQLos Alamos34 min
Jun 30, 3:46 PM MDTAreal Flood AdvisoryABQTorrance119 min
Jun 30, 5:32 PM MDTSpecial Weather StatementABQColfax43 min
Jun 30, 5:35 PM MDTSpecial Weather StatementABQSan Miguel40 min
Jun 30, 5:39 PM MDTAreal Flood AdvisoryABQColfax96 min
Jun 30, 5:44 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel91 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.